Author = Mojgan Emami
Number of Articles: 3
1. A family of $t$-regular ‎self-complementary $k$-hypergraphs

Volume 6, Issue 1, March 2017, Pages 39-46

10.22108/toc.2017.20363

Masoud Ariannejad; Mojgan Emami; Ozra Naserian


2. On the number of mutually disjoint cyclic designs

Volume 3, Issue 1, March 2014, Pages 7-13

10.22108/toc.2014.3820

Mojgan Emami; Ozra Naserian


3. On the number of cliques and cycles in graphs

Volume 2, Issue 2, June 2013, Pages 27-33

10.22108/toc.2013.2872

Masoud Ariannejad; Mojgan Emami